advertisement
Question
Posted by: anon | 2010/03/29

staminogro and folic acid forte

i have started taking staminogro and folic acid forte
i have a bit of a runny tummy - i have read that the side effects are diarreah - is it ok for me to continue taking these tablets

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, continue with these - The symptoms should clear soon!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: nots | 2010/05/10

Hi

I''ve started started Staminogro as we are trying to get pregnant and its only been 4 days and I''ve suddenly developed such a bad rash on my clitoris which is not only itchy but burns as well and now it gives off a smelly smell

Should I continue??

Reply to nots

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement